# SDR ASAA2016112318824

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 25,360 hours, 7,592 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 14661
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 12,228 hours, 3,754 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DUCT PRESSURE INDICATOR OSCILLATES W/ISOL VALVE CLOSED. NR 2 BLEED ON & PACK IN AUTO. MOST PROMINENT AT LOW POWER SETTINGS- NORMAL WHEN THRUST APPLIED. GROUNDED - YES. ACCOMPLISHED ALT PROC PER MPM CH 5 TABLE 3 ITEMS 1 AND 3. FOUND PC SENSE LINE FITTING ON HS REG LOOSE, REPLACED HS REG PER AMM 36-11-07 AND HS VALVE PER AMM 36-11-06. NO LEAKS NOTED. ACCOMPLISHED LOW POWER ENG RUN, NO DEFECTS NOTED. GROUND VERIFICATION SUCCESSFUL.
